VOL. 17 · NO. 4 | December, 1989
Ann. Statist. 17 (4), (December, 1989) DOI: 10.1214/aos/1176347370
No abstract available
Front Matter
Ann. Statist. 17 (4), (December, 1989)
No abstract available
Invited Paper
Richard A. Olshen, Edmund N. Biden, Marilynn P. Wyatt, David H. Sutherland
Ann. Statist. 17 (4), 1419-1440, (December, 1989) DOI: 10.1214/aos/1176347372
KEYWORDS: Bootstrapped prediction regions, gait analysis, trigonometric regression, Vapnik-Chervonenkis classes, 62G15, 62P10, 62J05, 60F99
G. Stengle, J. E. Yukich
Ann. Statist. 17 (4), 1441-1446, (December, 1989) DOI: 10.1214/aos/1176347373
KEYWORDS: Vapnik-Chervonenkis class, semialgebraic sets, semianalytic positivity sets, 60B99, 32C05
Sandor Csorgo, David M. Mason
Ann. Statist. 17 (4), 1447-1471, (December, 1989) DOI: 10.1214/aos/1176347374
KEYWORDS: bootstrap, Confidence band, Weighted empirical and quantile processes, 62G15, 62E20, 62E25, 60F17, 60F05
William Navidi
Ann. Statist. 17 (4), 1472-1478, (December, 1989) DOI: 10.1214/aos/1176347375
KEYWORDS: bootstrap, regression, Asymptotic theory, Edgeworth expansion, Monte Carlo, Empirical distribution, central limit theorem, Resampling, 62E20, 62J05
I. V. Basawa, A. K. Mallik, W. P. McCormick, R. L. Taylor
Ann. Statist. 17 (4), 1479-1486, (December, 1989) DOI: 10.1214/aos/1176347376
KEYWORDS: autoregressive process, bootstrap, asymptotics, nonstationary processes, 62M07, 62M09, 62M10, 62E20
Aad van der Vaart
Ann. Statist. 17 (4), 1487-1500, (December, 1989) DOI: 10.1214/aos/1176347377
KEYWORDS: Convolution theorem, Asymptotic efficiency, local asymptotic minimax risk, local asymptotic normality, tangent cone, mixture model, 62G20, 62F12, 62C20
Ake Svensson
Ann. Statist. 17 (4), 1501-1508, (December, 1989) DOI: 10.1214/aos/1176347378
KEYWORDS: counting processes, Cox regression model, martingale limit theorems, 62M09
G. Meeden, M. Ghosh, C. Srinivasan, S. Vardeman
Ann. Statist. 17 (4), 1509-1531, (December, 1989) DOI: 10.1214/aos/1176347379
KEYWORDS: Kaplan-Meier estimator, Admissibility, maximum likelihood, Censoring, multinomial distribution, stepwise Bayes, 62G05, 62C15
Lucien Birge
Ann. Statist. 17 (4), 1532-1549, (December, 1989) DOI: 10.1214/aos/1176347380
KEYWORDS: decreasing densities, Grenander estimator, local nonasymptotic risk, 62G05, 60E15
Lawrence J. Brunner, Albert Y. Lo
Ann. Statist. 17 (4), 1550-1566, (December, 1989) DOI: 10.1214/aos/1176347381
KEYWORDS: Bayes methods, symmetric unimodal densities, Mode, simulation of a Markov chain, Mixture models, Dirichlet process, 62A15, 62G05
Prabir Burman, Keh-Wei Chen
Ann. Statist. 17 (4), 1567-1596, (December, 1989) DOI: 10.1214/aos/1176347382
KEYWORDS: Nonparametric regression, data dependent method, asymptotic optimality, 62G05, 62J05
Yannis G. Yatracos
Ann. Statist. 17 (4), 1597-1607, (December, 1989) DOI: 10.1214/aos/1176347383
KEYWORDS: minimum distance estimation, empirical measures, Nonparametric regression, rates of convergence, Kolmogorov's entropy, 62G05, 62G30
R. D. Martin, V. J. Yohai, R. H. Zamar
Ann. Statist. 17 (4), 1608-1630, (December, 1989) DOI: 10.1214/aos/1176347384
KEYWORDS: Min-max bias, regression, Robust estimates, 62J02, 62J05
Shelby J. Haberman
Ann. Statist. 17 (4), 1631-1661, (December, 1989) DOI: 10.1214/aos/1176347385
KEYWORDS: asymptotic normality, $M$-estimation, maximum likelihood, strong consistency, 62E20, 62F10
Hendrik P. Lopuhaa
Ann. Statist. 17 (4), 1662-1683, (December, 1989) DOI: 10.1214/aos/1176347386
KEYWORDS: $S$-estimators, $M$-estimators, influence function, asymptotic normality, efficiency, 62F35, 62H12
Louis Gordon
Ann. Statist. 17 (4), 1684-1692, (December, 1989) DOI: 10.1214/aos/1176347387
KEYWORDS: Gamma function, generalized variance, Gauss multiplication theorem, 62H10, 33A15
Linda June Davis
Ann. Statist. 17 (4), 1693-1708, (December, 1989) DOI: 10.1214/aos/1176347388
KEYWORDS: likelihood ratio test, union hypotheses, strong collapsibility, marginal independence, 62F03, 62F05
Wei-Yin Loh
Ann. Statist. 17 (4), 1709-1722, (December, 1989) DOI: 10.1214/aos/1176347389
KEYWORDS: continuity correction, multinomial sampling, 62F05, 62H17
B. T. Porteous
Ann. Statist. 17 (4), 1723-1734, (December, 1989) DOI: 10.1214/aos/1176347390
KEYWORDS: asymptotic distribution, Bartlett adjustment, conservative test, covariance selection, decomposability, Multivariate analysis, partitioning, 62E15, 62H99
Gerard Letac, Vanamamalai Seshadri
Ann. Statist. 17 (4), 1735-1741, (December, 1989) DOI: 10.1214/aos/1176347391
KEYWORDS: natural exponential families, reciprocal of a random variable, gamma distributions, inverse-Gaussian distributions, Ressel families, Abel families, 62E10, 60E10
Ulrich Muller-Funk, Friedrich Pukelsheim, Hermann Witting
Ann. Statist. 17 (4), 1742-1748, (December, 1989) DOI: 10.1214/aos/1176347392
KEYWORDS: Parametric families, regular experiments, 62F10
Rainer Dahlhaus
Ann. Statist. 17 (4), 1749-1766, (December, 1989) DOI: 10.1214/aos/1176347393
KEYWORDS: Long range dependence, fractional ARMA, maximum likelihood estimation, efficiency, Toeplitz forms, 62F12, 60F99, 62M10
Herold Dehling, Murad S. Taqqu
Ann. Statist. 17 (4), 1767-1783, (December, 1989) DOI: 10.1214/aos/1176347394
KEYWORDS: von Mises statistics, $U$-statistics, Hermite polynomials, empirical process, long-range dependence, 60F17, 62G30
Hira L. Koul, Shlomo Levental
Ann. Statist. 17 (4), 1784-1794, (December, 1989) DOI: 10.1214/aos/1176347395
KEYWORDS: Brownian bridge, Goodness-of-fit test, asymptotically distribution-free, Exponential inequality, 60F17, 62M10
Arnold L. M. Dekkers, Laurens De Haan
Ann. Statist. 17 (4), 1795-1832, (December, 1989) DOI: 10.1214/aos/1176347396
KEYWORDS: extreme-value theory, order statistics, strong consistency, asymptotic normality, 62F12, 62G30
A. L. M. Dekkers, J. H. J. Einmahl, L. De Haan
Ann. Statist. 17 (4), 1833-1855, (December, 1989) DOI: 10.1214/aos/1176347397
KEYWORDS: extreme-value theory, Parameter estimation, 62E20, 62G30
Mark J. Schervish
Ann. Statist. 17 (4), 1856-1879, (December, 1989) DOI: 10.1214/aos/1176347398
KEYWORDS: Calibration, dominance, forecasters, loss functions, refinement, scoring rules, sufficiency, 62B15, 62C10
C. F. J. Wu
Ann. Statist. 17 (4), 1880-1885, (December, 1989) DOI: 10.1214/aos/1176347399
KEYWORDS: orthogonal arrays, Fractional factorial designs, method of replacement, symmetric difference, 62K15, 05B15
A. Hedayat, Bing-Ying Lin, J. Stufken
Ann. Statist. 17 (4), 1886-1905, (December, 1989) DOI: 10.1214/aos/1176347400
KEYWORDS: Inclusion probabilities to size sampling, unequal probability sampling, auxiliary size measures, controlled probability sampling, BIB designs, 62D05, 62K10
Y. S. Sathe, R. G. Shenoy
Ann. Statist. 17 (4), 1906-1915, (December, 1989) DOI: 10.1214/aos/1176347401
KEYWORDS: weighing designs, $A$-optimality, $D$-optimality, Block matrices, Hadamard matrices, 62K05, 62K15
S. L. Lauritzen, N. Wermuth
Ann. Statist. 17 (4), 1916, (December, 1989) DOI: 10.1214/aos/1176347402
No abstract available
Kenneth S. Alexander
Ann. Statist. 17 (4), 1917, (December, 1989) DOI: 10.1214/aos/1176347403
No abstract available
Back Matter
Ann. Statist. 17 (4), (December, 1989)
No abstract available
Back to Top